POLA PENGGUNAAN ANTITUBERKULOSIS PADA PASIEN MULTIDRUG-ESISTENT TUBERKULOSIS (MDR-TB) PARU DENGAN GANGGUAN GINJAL (Penelitian di Poli MDR-TB RSUD Dr. Soetomo Surabaya)

GALUH MARISTA, 051311133047 (2017) POLA PENGGUNAAN ANTITUBERKULOSIS PADA PASIEN MULTIDRUG-ESISTENT TUBERKULOSIS (MDR-TB) PARU DENGAN GANGGUAN GINJAL (Penelitian di Poli MDR-TB RSUD Dr. Soetomo Surabaya). Skripsi thesis, Universitas Airlangga.

[img]
Preview
Text (ABSTRAK)
FF FK 28-17 Mar p Abstrak.pdf

Download (168kB) | Preview
[img] Text (FULLTEXT)
FF FK 28-17 Mar p Sec.pdf
Restricted to Registered users only until 27 October 2020.

Download (2MB) | Request a copy
Official URL: http://lib.unair.ac.id

Abstract

Multidrug-Resistant Tuberculosis (MDR-TB) is a Mycobacterium tuberculosis resistant event to antituberculosis. Patients who do MDR-TB’s therapy can experience renal impairment which caused of side effect and comorbidity. That condition can be serious because some antituberculosis are nefrotoxicity and excrete by renal. The objective of this study is to learn about pattern of antituberculosis’s uses in patient MDR-TB with renal impairment in Dr. Soetomo Hospital Surabaya. This study is a observational research using retrospective data in the period 1 January 2014-31 December 2016 and the analysis was done descriptively. Twenty one patients MDR-TB with renal impairment who entered inclusion criteria had a regimen consisting of first and second line antituberculosis. In this study there were 14 MDR-TB patients who experienced a combination change caused renal impairment. When combination changes, kanamycin replaced by capreomycin and levofloxacin replaced by moxifloxacin. However, in 1 patient kapreomisin replaced by kanamycin. The most widely used combination is Pyrazinamide-Etambutol-Capreomycin-Moxifloxacin-Etoniamid-Cycloserine in the intensive phase. Dose adjustment in MDR-TB patients with renal impairment is done by decreasing the dose and changing the frequency of antituberculosis administration. Side effects of MDR-TB treatment included hearing loss, increased uric acid, hypokalemia and pain.

Item Type: Thesis (Skripsi)
Additional Information: KKB KK2 FF.FK.28/17 Mar p
Uncontrolled Keywords: antituberculosis, MDR-TB, renal impairment, retrospective
Subjects: R Medicine > RS Pharmacy and materia medica > RS1-441 Pharmacy and materia medica
Divisions: 05. Fakultas Farmasi > Farmasi Klinis
Creators:
CreatorsNIM/NIDN
GALUH MARISTA, 051311133047UNSPECIFIED
Contributors:
ContributionNameNIDN/NIDK/NUP
ContributorToetik Aryani, Dra. , M.Si., AptUNSPECIFIED
ContributorDidik Hasmono, Drs. , M.S., Apt.UNSPECIFIED
ContributorAniek Setiya Budiatin, Dr. , M.SiUNSPECIFIED
Depositing User: Mr Binkol2 2
Date Deposited: 26 Dec 2017 22:05
Last Modified: 26 Dec 2017 22:05
URI: http://repository.unair.ac.id/id/eprint/64944
Sosial Share:

Actions (login required)

View Item View Item